# SDR SWIA972334

- Difficulty date: January 29, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 18,987 hours, 25,871 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF WHEN RETRACTING FLAPS TO 0 DEGREES.  QRH PROCEDURES COMPLIED WITH AND DISAGREEMENT REMAINED.  RETURNED TO SLC.  CLEANED GLYCOL FROM OUTBOARD FLAP CANNON PLUGS.  CYCLED FLAPS SEVERAL TIMES, INDICATION AND OPS CHECK GOOD.
